Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 10, Issue 4


Embedding homological properties of metabelian discrete groups: the general case

Dessislava H Kochloukova / Flávia S. M. da Silva
Published Online: 2007-07-26 | DOI: https://doi.org/10.1515/JGT.2007.041


We extend a result in [J. R. J. Groves and D. Kochloukova. Embedding properties of metabelian Lie algebras and metabelian discrete groups. J. London Math. Soc. (2) 73 (2006), 475–492.] which showed that for each m every finitely generated metabelian group G embeds in a quotient of a metabelian group of homological type FPm and furthermore that G embeds in a metabelian group of type FP4. More precisely, we show that for a fixed m every finitely generated metabelian group G embeds in a metabelian group of type FPm.

About the article

Received: 2006-04-28

Revised: 2006-10-18

Published Online: 2007-07-26

Published in Print: 2007-07-20

Citation Information: Journal of Group Theory, Volume 10, Issue 4, Pages 505–529, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2007.041.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Dessislava H. Kochloukova
São Paulo Journal of Mathematical Sciences, 2019, Volume 13, Number 1, Page 96
Dessislava H. Kochloukova and Aline G. S. Pinto
Canadian Journal of Mathematics, 2019, Page 1
J. R. J. Groves, D. H. Kochloukova, and C. F. Rodrigues
Journal of Group Theory, 2008, Volume 11, Number 5

Comments (0)

Please log in or register to comment.
Log in